MAUDE Adverse Event Report: VILEX LLC VILEX AVID PLATE; AVID MTP PLATE

VILEX LLC VILEX AVID PLATE; AVID MTP PLATE
Model Number AMP53-10L
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On january 8, 2021, vilex received a broken avid plate, amp53-10l, from account manager.Account manager was contacted and asked to complete an issue review form.Account manager returned the completed form that same day.Account manager stated that the patient had mtp arthrodesis surgery on (b)(6) 2020.Upon post-op evaluations the doctor detected movement at the fusion sight.Results of x-rays performed it was discovered that the plate was broken.Upon questioning the patient it was discovered that the patient had tripped bearing excess weight and force at the surgical site.Account manager stated that the patient is a very tall man and is neuropathic, which causes him to feel no pain.Due to being neuropathic, the patient did not feel any pain when he tripped.Patient was scheduled for surgery on (b)(6) 2020.The patient was removed with no complications.The doctor applied a ex-fix rail to the surgical site.On january 14, 2021, vilex quality department examined the broken plate and the account manager's statement.Examination of the broken plate by vilex quality department resulted in no findings of an improper surgical technique.Upon further examination, the screw holes located in the plate showed no signs of distortion or misalignment.Vilex quality found no issues with the plate.Vilex also reviewed complaints, non-conformances and capa's from 2017 to present.No records were found for vilex avid plate amp53-10l.Avid plate system is only marketed in the united states, therefore, no additional regulatory notification is needed.Should more information become available vilex will file a supplemental report.
 
Event or Problem Description
During post-op visit it was deteremined that the avid plate had broken.

Brand Name
VILEX AVID PLATE
Common Device Name
AVID MTP PLATE
Manufacturer (Section D)
VILEX LLC
111 moffitt street
mcminnville TN 37110
MDR Report Key11290271
Report Number1051526-2021-00001
Device Sequence Number16978149
Product Code HRS
UDI-Device Identifier00841731115942
UDI-Public00841731115942
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041287
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAMP53-10L
Device Lot Number9087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2017
Initial Report FDA Received Date02/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1